# SDR FDEA201003110778

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6516350299
- Condition: Mismanufactured
- Location: Bs 1183 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD BS 1183 BULKHEAD LBL 18 VERTICAL BEAM HAS FASTENER WITH NO SPACING.  CUT-OUT DAMAGED AREA AT VERTICAL BEAM, FABRICATED REPAIR PARTS & INSTALLED.  REPAIR PARTS AT BS 1183 LBL 18 VERTICAL BEAM IAW EA 7-5310-135529.
